Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Hello all :D

2 weeks to go and i've completed my 4 month course!

I have no active acne any more, my chest is clear, back clear, shoulders clear.

My face still has a few, but buried beneath my skin - been there the whole course.

But I have loads of red marks on my forehead and cheeks - looks like I still have acne.

Can someone give me some hope and tell me that post accutane my face will get better than it was during the course? My skin is very thin at the moment, and when it returns to its usual thickness will the red marks look less visible or even better, fade completely away?

Also, I have vitamin e oil ready for post tane red marks - anyone had any success with it? If so, when did you use it? how much did you use?

Share this post


Link to post
Share on other sites

During the course the healing process is slowed down tremendously, but without Accutane's hindering I think you'll find your marks fading much quicker.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×